On the strong uniqueness of some finite dimensional Dirichlet operators
Kolb, M. (2008) On the strong uniqueness of some finite dimensional Dirichlet operators. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 11 (2). pp. 279-293. ISSN 1793-6306
Full text not archived in this repository.
To link to this item DOI: 10.1142/S0219025708003117
We prove essential self-adjointness of a class of Dirichlet operators in ℝn using the hyperbolic equation approach. This method allows one to prove essential self-adjointness under minimal conditions on the logarithmic derivative of the density and a condition of Muckenhoupt type on the density itself.